MathSciNet Relay Station
MathSciNet bibliographic data
MR2139918 (2006a:17010) 17B35 (13A50 16S32)
Itoh, Minoru Capelli identities for reductive dual pairs. Adv. Math. 194 (2005), no. 2, 345–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement